# SDR 2008UALA00672

- Difficulty date: February 5, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N347UA
- Make and model: Boeing 737322
- Aircraft serial: 24251
- Aircraft time: 56,575 hours, 31,463 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 2440 · External Power System
- Part: Receptacle
- Part number: 655379911
- Condition: Faulty
- Location: External Power
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

EXTERNAL POWER WAS ARCHING WHEN IN USE.  SIGN OF CHARRING ON PANEL.   REPLACED EXTERNAL POWER RECEPTACAL.
